# SDR ASAA2013062695343

- Difficulty date: June 26, 2013
- Submitted: June 28, 2013
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 22,725 hours, 6,823 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Part number: 56100024
- Part serial: 03165H6415
- Condition: Broken
- Location: R2 Window Heat
- Part time: 34,701 hours, 13,971 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT SIDE OVERHEAT LIGHT ILLUMINATED.  FOLLOWED QRH & LIGHT REILLUMINATED.  ACFT GROUNDED.  FOUND BROKEN WIRE ON NR 2 SLIDING WINDOW, FWD CORNER.  REPLACED NR 2 SLIDING WINDOW IAW AMM 56-12-11.  PERFORMED OPS TEST IAW AMM 56-12-11 & 30-41-00, OPS CHECK GOOD.  PERFORMED WHCU BITE PROCEDURE IAW FIM TASK 30-41, TASK 801, OPS CHECK GOOD.
